# SDR USAA2012010600008

- Difficulty date: December 24, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232502900
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACKED FLOOR PANEL 272HF BETWEEN FR73 TO FR76, BETWEEN -Y450 TO -Y794.  REPLACED FLOOR PANEL 272HF IAW A330 SRM 53-02-00, FIGURE 211.
